# SDR DHL2005807540

- Difficulty date: May 17, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37504971
- Condition: Cracked
- Location: Fuselage
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPT FRAME FITTING 1.000 CRACK APRROX STA 660.000-670.000, L-35 TO L-36L.  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 JC EA53100129-001-D, EA05918, DWG 3750497.  REMOVED CRACKED FITTING IAW SRM 51-1-20D PG 21.  FABRICATED NEW FITTING IAW EA05918, DWG 3750497.  PERFORMED NDT INSP IAW NDT SPM PART 08-00-02 TO 07.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW FITTING IAW SRM 51-1-20D PG 21, SRM 51-1-21 PG.1, SRM 51-3-0 PG 1.  TORQUED IAW SRM 51-3-1.
